# SDR ASOA20130423153

- Difficulty date: May 11, 2013
- Submitted: May 11, 2013
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- Aircraft time: 30,114 hours, 29,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT FRAME 10 WAS FOUND TO BE CRACKED DIRECTLY BELOW THE PILOTS DV WINDOW AT STRINGER 9L.  MX R & R THE CRACKED FRAME SECTION IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
